# SDR DALA2024020901767

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 RH WING/OUTBOARD FLAP ASSY/AT FLAP TRACK #4 LEVEL/PENDULUM SUPPORT/ CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A 614888-14. (0193041).
